Can My Cholesterol Drug Make Me Dizzy?

Monday, 06 May 2013 06:16 PM

By Peter Hibberd, M.D.

Share:
  Comment  |
   Contact Us  |
  Print  
|  A   A  
  Copy Shortlink
Question: I started taking Lipitor (atorvastatin) for high cholesterol and it seems to make me dizzy. Should I switch to another statin drug or will it likely cause the same problem?
 
Dr. Hibberd’s answer:
 
Dizziness is actually a rare effect of Lipitor and is not usually caused by other statin drugs. I would recommend that you notify your physician and change to another statin drug such as Crestor.
 
I would recommend no more than three to seven days of being off Lipitor before starting the new drug. Your symptoms should be gone for several days before starting the replacement statin.

Special: These 5 Things Flush 40 lbs. of Fat Out of Your Body.

© 2014 NewsmaxHealth. All rights reserved.

Share:
  Comment  |
   Contact Us  |
  Print  
  Copy Shortlink

 
Email:
Country
Zip Code:
Privacy: We never share your email.
 
Find Your Condition
Follow Newsmax

You May Also Like

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAXHEALTH.COM
© Newsmax Media, Inc.
All Rights Reserved
> >